Large Deviations for the Branching Brownian Motion in Presence of Selection or Coalescence

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02141550
Contributor : Bernard Derrida <>
Submitted on : Tuesday, May 28, 2019 - 7:50:13 AM
Last modification on : Thursday, May 30, 2019 - 1:22:44 AM

Identifiers

Citation

Bernard Derrida, Zhan Shi. Large Deviations for the Branching Brownian Motion in Presence of Selection or Coalescence. Journal of Statistical Physics, Springer Verlag, 2016, 163 (6), pp.1285-1311. ⟨10.1007/s10955-016-1522-z⟩. ⟨hal-02141550⟩

Share

Metrics

Record views

16